Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Blackheads with hard substance on various body parts, irritation on scratching, leaves a crater. What could this be?

I have places on my arms, legs, back and hips. At first it appears to be something like a blackhead or just a place very small with hard substance inside. I feel the place and it irritates mr until I scratch it out which leaves a hole in the skin. The as it scabs I scratch the scab that causes a bigger hole in my skin.
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
sebaceous cysts occuring in oily skin
keep dry skin

i advise you to stop mik and diary products
no ils mustard coconut walnut groundnut almonds soya
apply olive cook in olive
no milk and nut containg soap oils creams and ointments
take oil free and greese free diet
tab doxitab 100 mgm bd for 10 days
apply clindac a gel morning and evening
calamine in after noon
do 2 months and ask for next step

Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor